# SDR UALA2010081102916

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 40,546 hours, 15,848 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR1 ENGINE VIBRATION, FLIGHT DIVERTED.  WENT FROM 5.1 TO 8.0, ENGINE VIBRATION COULD BE FELT THROUGH OUT ACFT, FOLLOWED FM PROCEDURES AND LANDED AT NEAREST SUITABLE AIRPORT. IN DESCENT VIBRATION DECREASED TO 4.3 AT FL 240, AT FL 160 WITH ENGINES AT FLIGHT IDLE, VIB WENT TO ZERO. ALL CHIP DET'S CLEAN. ACP 'D VIBRATION SURVEY REF MM 71-00-00.  MAX VIB WAS 1.2 ON THE N1 WITH NO SPIKES NOTED.  OPS CHECKED ANTI-ICE VALVE. CHECKED OK. OK FOR SERVICE.
